# SDR CA120326013

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Condition: Frozen
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, IT WAS OBSERVED THAT WHEN THE FLAP HANDLE WAS SELECTED TO APPROACH THE FLAPS DID NOT MOVE.  THE CREW CONDUCTED A FLAPLESS LANDING WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THAT THE UP LIMIT SWITCH WAS FULL OF WATER A FROZEN, FURTHER INSPECTION REVEALED THE AIRCRAFT HAD JUST BEEN WASHED PRIOR TO DISPATCH. MAINTENANCE CLEANED THE SWITCHES WITH CONTACT CLEANER AND GROUND FUNCTION CHECKED THE FLAP SYS SERVICEABLE.
